# SDR CALA2025032003004

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A58104
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR PANEL 231YF DENTED AND CRUSHED ON EDGE.   RECEIVING NEW FLOOR PANEL PN NO. 29-5321-3-0126 PO NO. 1113650.2 PN: 5320DC14858-251 IAW B737-800 AMM 53-21-00. FIT CHECK GOOD ESFR COMPLETED
